# SDR 08FDEA03396

- Difficulty date: August 13, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 57,860 hours, 36,209 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Part number: 65545754
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN GOUGED RIGHT FUSELAGE LAP SEAM FWD OF STA 720E AT STR 19R.  CUTOUT DAMAGED AREA DIMS 3 INCH BY 4 1/2 INCH IAW SRM 53-30-3.  FABRICATED DOUBLER, FABRICATED REPAIR FILLER IAW SRM 53-30-3 FIG 14.  TREATED AND PRIMED REPAIR PARTS IAW SRM 51-10-2.  INSTALLED REPAIR PARTS IAW SRM 51-30-2.
